# SDR CALA9700139

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S168MA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN MEGAPHONE INOPERATIVE. THE MEGAPHONE WAS REPLACED.
